# SDR AALA201908209061

- Difficulty date: August 17, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 53,696 hours, 26,308 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: C13043AA05
- Part serial: Q00194007958
- Condition: Failed
- Location: Zone 100 - Fuse
- Part time: 12,326 hours, 4,319 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REJECTED TAKEOFF AT 105 KTS DUE TO LOSS OF ALL VSPEED INDICATIONS (V1,VR,V2) AND TOGA /FLEX INDICATIONS. MAINTENANCE REMOVED AND REPLACED FMGC 1 & 2 IAW AMM 22-83-34. AFS TEST OPS CHECK NORMAL IAW AMM 22-96-00. LAND CAT TEST PASSED IAW AMM 22-97-00.
